MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. CADD SOLIS AC ADAPTER; PUMP, INFUSION

SMITH¿S MEDICAL ASD, INC. CADD SOLIS AC ADAPTER; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were 9 broken plugs that had damaged ends.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.Investigation summary: no product sample was received.Pictures provided showed alternating current (ac) power cords with broken and missing duck head adapter.This type of damage typically occurs when the duck head adapter is forced onto the duck head or when impacted in the plugged-in position.The customer's problem was verified via the provided photos.The root cause was the broken-off duck head adapter cover.Investigation and corrective actions are being addressed through capa-000856.A device history record could not be completed as no lot number was received.

Brand Name
CADD SOLIS AC ADAPTER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20781928
Report Number3012307300-2024-14027
Device Sequence Number21106396
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown